How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55721
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have bad lower abdominal cramps and have had some diarrhoea.

Customer Question

I have bad lower abdominal cramps and have had some diarrhoea. I took quite a bit of vitamin c last week as I had a cold coming and wondered if maybe I've taken too much. Is there anything I can do to relieve the cramps?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this questionSounds like a iral stomach bugI would recommend taking pepto bismol and seeinga doctor if it continues